# SDR C2XA11CL177

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 24,508 hours, 13,092 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301749
- Condition: Overtemp
- Location: Main
- Part time: 16,677 hours, 11,855 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SDF FLT 6074 THE CREW REPORTED A BATTERY NR 2 EICAS WARNING MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 AND NR 2 BATTERY.  OPERATIONAL CHECKS WERE GOOD.
